Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

38 year old with mild micro hematuria. What are the chances of being cancerous? Suffered meningitis and encephalitis

I have a son who is 38 years old and has mild micro haematuria at his age what are the chances of it being cancerous ? he has been a smoker up until 3 months ago and has since suffered Viral Meningitis and a level of Encephalitis also suffered renal failure after having been treated with the anti viral treatment of viral meningitis. awat your reply Heather
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
There is really small chance of it at his age. It can be related to kidney damage due to therapy but most often causes of hematuria are urinary infections, kidney stones and urethral and kidney trauma which can be minor. He should just do urogenital ultrasound, kidney function test and do often urine analysis to see is there any improvement. Wish you good health.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor